MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH- AT ARTIS Q.ZEN FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH- AT ARTIS Q.ZEN FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848353
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis q.Zen floor system.During an interventional procedure, the user reported that the system locked up.The procedure was continued and completed on an alternate system.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause was determined to be a hardware error.The sporadic error described in the complaint occurred twice in a row, at different times.The first incident was on (b)(6) 2020 and is identified with pm00249096.The second incident was on (b)(6) 2020 and is identified with pm00252187.Each of these incidents resulted in a service intervention where the actual error was finally rectified by the second service intervention on (b)(6) 2020.The cable control module (tcm) was initially replaced during the first service intervention as the error pattern on site and the log file entries indicated this.During the second service visit, the error was narrowed down further and the associated cable (control module cable) was identified as the cause of the error and was replaced.Since exchanging the affected tcm and cable by the local service organization, the error has not been reported again.A possible general error, which would require corrective action of the installed base, could not be identified by the investigation.After detailed investigation, the incident is not classified as a reportable event as neither serious injury, death nor an unexpected prolonged hospitalization of the patient or any other person occurred or could be expected.

Brand Name
ARTIS Q.ZEN FLOOR
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH- AT
siemensstrasse 1
forchheim, germany 91301
GM  91301
MDR Report Key10641735
Report Number3004977335-2020-49096
Device Sequence Number2901272
Product Code OWB
UDI-Device Identifier04056869010014
UDI-Public04056869010014
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Remedial Action Repair,Inspection
Type of Report Initial,Followup
Report Date (Section B) 10/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10848353
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer01/22/2021
Initial Report FDA Received Date10/07/2020
Supplement Report FDA Received Date01/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1